MathSciNet Relay Station
MathSciNet bibliographic data
MR542883 (80k:58083) 58F15
Farrell, F. T.; Jones, L. E. Markov cell structures for expanding maps in dimension two. Trans. Amer. Math. Soc. 255 (1979), 315–327.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement